Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi

It is nine weeks today since i began accutane. 40 mg per day. my face still looks the same as the day i started.

i will say that i havent had a new spot in two weeks so thats hopeful.

I am worried that after 9 weeks no change. is this normal ?

thank you

Share this post


Link to post
Share on other sites

thats insane i took two 30 mg pills in one week and saw a 25% change after 5 days so i could have been 100 percent clear easily in three weeks.

but i had to stop due to complications.

so from my very short accutane experiance, id say this could be strange but others have experianced similar to you.

perhaps your acne is strictly hormonal due to polycystic ovary/hursitism or one of the two.

Share this post


Link to post
Share on other sites

My second month is over on Tuesday and I'm going to see the derm. My skin was AWFUL last week, cysts etc. I've no blackheads and my skin is smooth, no cysts either. It cleared up this week when I started using aloe vera gel at night. The redness is gone and I am 99% clear. I'm also drinking green tea and ACV.

I also changed my makeup. I was using Dior foundation, powder etc etc now I use MAC studio fix foundation which covers everything. Think that helps too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×